JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON HYPERSURFACES OF MANIFOLDS EQUIPPED WITH A HYPERCOSYMPLECTIC 3-STRUCTURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON HYPERSURFACES OF MANIFOLDS EQUIPPED WITH A HYPERCOSYMPLECTIC 3-STRUCTURE
Song, Yeong-Moo; Kim, Jeong-Sik; Tripathi, Mukut-Mani;
  PDF(new window)
 Abstract
Hypersurfaces of a Riemannian manifold equipped with a hypercosymplectic 3-structure are studied. Integrability conditions for certain distributions on the hypersurface are investigated. Geometry of leaves of certain distribution are also studied.
 Keywords
hypersurface and hypercosymplectic 3-structure;
 Language
English
 Cited by
1.
Semi-Riemannian hypersurfaces in manifolds with metric mixed 3-structures, Acta Mathematica Hungarica, 2010, 127, 1-2, 154  crossref(new windwow)
 References
1.
Demonstratio Mathematica, 1984. vol.17. 1, pp.197-209

2.
Lecture Notes in Math., 1976. vol.509.

3.
J. Differential Geometry, 1974. vol.9. pp.483-500

4.
Natural Science Report, 1971. vol.22. 1, pp.1-2

5.
T'ohoku Math. J., 1970. vol.22. pp.325-332 crossref(new window)

6.
Czechoslovak Math. J., 1998. vol.48;123. 3, pp.545-563

7.
Structures on a manifold, 1984.